# SDR AALA981584

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tray
- Condition: Corroded
- Location: Bs 1541-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG NR 1 ROLLER TRAY TOP AND BOTTOM.  INSTALLED NEW/FABRICATED TRACK STATION 1541 TO 1701 IAW AARD 51-10-05.  (M)
